# SDR IPXA2025011305368

- Difficulty date: January 3, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 32,217 hours, 22,401 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 012N877113
- Part serial: 9504042936
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW *EICAS.  LH NO.2 SLINGING WINDOW REPLACED BY SERVICEABLE.  I.A.W AMM 56-11-02/401 REV 135, CONFIRM THE WINDOW IS CORRECT ELECTRICAL CONNECTED IAW GMM MTX 04.02.01 REV.9.  OPERATIONAL CHECK AND ADJUST C/O O.K  WINDOW AND SYSTEM CONSIDERED FULLY SERVICEABLE.  DMP REVERSED AND PLACARD REMOVED.  THIS CLOSE DMI T3F18E005UYZ9
